# SDR USAA970187

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Crack
- Location: Bs 637
- Part time: 42,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 637 RBL 69 CREASE BEAM.  INSTALLED SPLICE, REPAIRED PER SRM 51-40-4.  (M)
